# SDR UPS02237949

- Difficulty date: March 20, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AIR LEAK FROM LT PRESSURE WEB IN NWW AT BS 290.  REPAIRED IAW SRM 51-40-02 FIG 1.
